Re: OK, is this forever?
Posted by Lonnie on 2/04/99
To Eileen L. if your taking Prednisone without medical supervision please stop. I have worked in the medical field for over 15 years and it is a steroid drug used as a last resort for chronic conditions like exacerbations of asthma and inflammations that have not responded to other treatment. It has many nasty sided effects(with weight gain and mood swings being the least)! The dosage also has to be properly titrated (increased and decreased)and should not be abruptly started or stopped.
Have had PF on and off for a few years. Officially diagnosed about 2 years ago. My PF is now quiet. I have exacerbated the condition by running on ceramic tile floors at work. I have had shots when it gets really bad. They have helped. I have also taken NSAIDS (anti-inflammatory meds)for extended periods of time (a month or more)if your stomach can handle it. I wear sneakers with orthotics all the time. Cannot wear slippers or any shoes with no heels. All treatment with medications have been followed by my podiatrist. Please do not medicate yourself.
I think the key is to find out what triggers the condition and to avoid the activity.
To those who have problem with their orthotics. Did the physician tell you that you actually have to break them in. Just like contact lens you should increased your wearing time gradually. They also may need to be adjusted. You paid alot of money, get them right and they're a great help.
Follow Ups To This Message: